# SDR A6WA201140372

- Difficulty date: April 7, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON L/E SKIN IS CHAFED INBD TO OTBD.  REPAIR CHAFED DAMAGE ON LT AILERON UPPER L/E EDGES SKIN IAW REO 601R-57-60-013, REV NC.
